# SDR SWIA971368

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET INOP.  RETURNED TO SFO.  REPLACED BAD LEFT ENGINE DEICE SWITCH.  RAN LEFT ENGINE DEICE BOOTS.  INFLATE GOOD WITH NO INOP LIGHT.
